Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin
Users Online: 2021  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Download for Citation Managers



ORIGINAL ARTICLE

Development of descriptive mathematical models for different domains of gingival recession using multiple linear regression analysis
Grover Vishakha, Mahajan Shifali, Kaur Gurjeet, Jain Ashish

Year : 2022 | Volume:  26 | Issue Number:  3 | Page: 275-282



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
  Feedback 
Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal